MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561291
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).The device has been received for analysis; however the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator extra large round stiff snare was prepared for use during an unknown procedure performed on (b)(6) 2021.It was reported that during preparation and outside the patient, when the device was opened there was a debris on the tip of the snare.No visible issues was noted in the handle and the device.The procedure was completed with another captivator snare.There were no patient complications reported as a result of this event.The patient condition following the procedure was reported to be stable.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator extra large round stiff snare was prepared for use during an unknown procedure performed on (b)(6), 2021.It was reported that during preparation and outside the patient, when the device was opened there was a debris on the tip of the snare.No visible issues was noted in the handle and the device.The procedure was completed with another captivator snare.There were no patient complications reported as a result of this event.The patient condition following the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block e1: (initial reporter city) (b)(6) block h6: problem code a180104 captures the reportable event of foreign material present in device.Block h10: investigation results a captivator extra large round stiff snare was received for analysis.Visual inspection of the returned device revealed that it was in good conditions and without presence of "foreign material present in device".No other issues were noted.The reported complaint of "foreign material present in device" was not confirmed since the device was visually analyzed and it was in god conditions and did not present any foreign matter upon return.Taking into consideration the evaluation conducted at the complaint investigation site (cis) and the details of the complaint, this product investigation is assigned the most probable cause classification of "no problem detected." this code was selected as the most probable complaint cause based on the information available.The product record review confirmed that this is not a new failure type and the risk is anticipated.There was no evidence of a manufacturing issue, design or user issue which could have caused the complaint.Device analysis found no issues with the device during visual test.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11967256
Report Number3005099803-2021-02647
Device Sequence Number3172629
Product Code FDI
UDI-Device Identifier08714729645801
UDI-Public08714729645801
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2023
Device Model NumberM00561291
Device Catalogue Number6129
Device Lot Number0026297753
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2021
Initial Date Received by Manufacturer 05/14/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1